# SDR HAIHEEA9404

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 214175144101
- Condition: Inoperative
- Location: Dc Dist Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY IS INOPERATIVE. SENT TO BELL HELICOPTER TEXTRON FOR INSPECTION AND REPAIR.
